Publications & Works

Articles Published in Other Journals

New Integral Inequalities via Harmonically Convex Functions

Mathematics and Statistics, vol.3, pp.134-140, 2015 (Peer-Reviewed Journal)

On The Weak Convergence In The Generalized Model of Type (s,S)

Probability Theory and Mathematical Statistics, Kyiv- UKRAINE, vol.9, pp.52-58, 2002 (Peer-Reviewed Journal)

On The Ergodicity of A Semi-Markovian Random Walk Process With Reflecting and Delaying Barriers

Bulletin of The International Statistical Institute (ISI), Voorburg NETHERLANDS, vol.57, pp.245-246, 1997 (Peer-Reviewed Journal)

The Limit Theorem For The Semi-Markov Random Walk Process With Two Reflecting Barriers

Bulletin of The International Statistical Institute (ISI), Voorburg NETHERLANDS, vol.57, pp.573-574, 1997 (Peer-Reviewed Journal)

The Limit Theorem For The Semi-Markov Random Walk Process With Reflecting Barrier On The a (a>0)-Level

News of Akademy Sciences of Azerbaijan Ser. of Fiz.-Tech. and Mathematical Sciences, BAKU, vol.17, pp.23-28, 1997 (Peer-Reviewed Journal)

On The Ergodicity of A Semi-Markovian Random Walk Process With Two Reflecting Barriers

News of Akademy Science of Azerbaijan Ser. of Fiz.-Tech. and Mathematical Sciences, BAKU, vol.17, pp.76-84, 1997 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On The Weak Convergence In The Generalized Model of Type (s,S)

The International Conference: Stochastic Analysis and its Applications, Lviv, Ukraine, 10 - 17 June 2001, vol.9, pp.52-58

On The Ergodicity of A Semi-Markovian Random Walk Process With Reflecting and Delaying Barriers

The 51 st Session of The International Statistical Institute (ISI), Devlet İstatistik Enstitüsü, İstanbul, Turkey, 18 - 26 August 1997, vol.2, pp.245-246

The Limit Theorem For The Semi- Markov Random Walk Process With Two Reflecting Barriers

The 51 st Session of The International Statistical Institute (ISI), Devlet İstatistik Enstitüsü, İstanbul, Turkey, 18 - 26 August 1997, vol.2, pp.573-574

On The Ergodic Distribution Function of A Semi-Markovian Random Walk Process With Two Reflecting Barriers

I. Kızılırmak Fen Bilimleri Kongresi, Kırıkkale Üniversitesi., Kırıkkale, Turkey, 14 - 16 May 1997, vol.-, pp.1-16

On The Ergodicity of A Semi-Markovian Random Walk Process With Two Reflecting Barriers

Sakarya Matematik Sempozyumu, Sakarya Üniversitesi, Sakarya, Turkey, 19 - 21 September 1996, no.1, pp.143-154